# SDR UO22002F00009

- Difficulty date: March 9, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N108GX
- Make and model: Israel GALAXY
- Aircraft serial: 046
- System (JASC): 3233 · Landing Gear Actuator
- Part: Swivel
- Part number: 4AS2521010508
- Part serial: IL079
- Condition: Misinstalled
- Location: Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE TOP SWIVEL POINT APPEARS TO BE INCORRECTLY SWAGED ALLOWING GREASE TO EXCAPE PAST THE SWAG AND THE CASTING.
